# SDR ASOA2015093013853

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 31,074 hours, 21,813 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Control Panel
- Condition: Failed
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AROUND 34,000 FT, SMOKE FROM FIRST OFFICER`S INSTRUMENT PANEL.  DIVERTED.  R & R NR 2 AIR DATA REFERENCE PANEL IAW AMM 34-13-02.  REFER TO IPC 34-13-04, ITEM 5,  PERFORMED OPS CHECK IAW AMM 34-13-04-700-801, OPS CHECK GOOD.  PERFORMED GENERAL INSPECTION OF CO-PILOT INSTRUMENT PANEL IAW ENGINEERING SL- 21-028, NO DEFECTS FOUND.  ACFT GOOD TO RETURN TO SERVICE.
